Zero-cycles on quadric fibrations: Finiteness theorems and the cycle map (Erratum).
Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 611-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1996__123_3_251571,
author = {R. Parimala and V. Suresh},
title = {Zero-cycles on quadric fibrations: {Finiteness} theorems and the cycle map {(Erratum).}},
journal = {Inventiones mathematicae},
pages = {611--612},
year = {1996},
volume = {123},
number = {3},
zbl = {0865.14002},
url = {http://geodesic.mathdoc.fr/item/IM_1996__123_3_251571/}
}
R. Parimala; V. Suresh. Zero-cycles on quadric fibrations: Finiteness theorems and the cycle map (Erratum).. Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 611-612. http://geodesic.mathdoc.fr/item/IM_1996__123_3_251571/